# SDR BAQA091260

- Difficulty date: November 24, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,563 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Part serial: 159484
- Condition: Inoperative
- Location: Booster
- Part time: 6,563 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUMP IS INOPERATIVE. REPLACED WITH SERVICEABLE UNIT.
